RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2001, Volume 13, Issue 5, Pages 156–196 (Mi aa967)  

Research Papers

$H_2$-optimal quadrature formula with the Chebyshev weight of the 2nd kind. Justification of the nodes asymptotics

B. A. Samokish

St. Petersburg State University, Department of Mathematics and Mechanics

Full text: PDF file (1282 kB)

English version:
St. Petersburg Mathematical Journal, 2002, 13:5, 827–857

Bibliographic databases:
Received: 27.12.2000

Citation: B. A. Samokish, “$H_2$-optimal quadrature formula with the Chebyshev weight of the 2nd kind. Justification of the nodes asymptotics”, Algebra i Analiz, 13:5 (2001), 156–196; St. Petersburg Math. J., 13:5 (2002), 827–857

Citation in format AMSBIB
\Bibitem{Sam01}
\by B.~A.~Samokish
\paper $H_2$-optimal quadrature formula with the Chebyshev weight of the 2nd kind. Justification of the nodes asymptotics
\jour Algebra i Analiz
\yr 2001
\vol 13
\issue 5
\pages 156--196
\mathnet{http://mi.mathnet.ru/aa967}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1882868}
\zmath{https://zbmath.org/?q=an:1013.41014}
\transl
\jour St. Petersburg Math. J.
\yr 2002
\vol 13
\issue 5
\pages 827--857


Linking options:
  • http://mi.mathnet.ru/eng/aa967
  • http://mi.mathnet.ru/eng/aa/v13/i5/p156

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:213
    Full text:82
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019